# SDR DALA2022042702976

- Difficulty date: April 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 54,205 hours, 23,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 1R. CORRECTIVE ACTION: RESEALED 1R DOOR ARMED KNUCKLE KNOCKER PLACARD.OPS CHECK NORMAL. (2208826)
